# SDR UALA2011081004195

- Difficulty date: August 8, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 59,515 hours, 8,663 cycles
- Engine: Pwa PW40903
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 20
- Condition: Failed
- Location: Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PREFLT RT RADAR FAILURE-T CAL.  REPLACED RT TRANSCEIVER PER MM, OP CHECKS NORMAL.
